6 doctors weighed in:

If i'm on Zoloft and wellbutrin (bupropion) and I take motrin (an nsaid) will I get stomach bleeding?

6 doctors weighed in
Dr. Kenneth Cheng
Family Medicine
4 doctors agree

In brief: Possibly

Although zoloft an wellbutrin (bupropion) do not increase one's risk for a stomach bleed, Motrin can definitely increase your risk for bleeding (so can alcohol.
). See your doctor if you notice abdominal pain, black or bloody stool, or any lightheadedness or dizziness.

In brief: Possibly

Although zoloft an wellbutrin (bupropion) do not increase one's risk for a stomach bleed, Motrin can definitely increase your risk for bleeding (so can alcohol.
). See your doctor if you notice abdominal pain, black or bloody stool, or any lightheadedness or dizziness.
Dr. Kenneth Cheng
Dr. Kenneth Cheng
Thank
Dr. Susan Uhrich
Psychiatry
3 doctors agree

In brief: Not likely

As long as you use the Motrin sparingly.

In brief: Not likely

As long as you use the Motrin sparingly.
Dr. Susan Uhrich
Dr. Susan Uhrich
Thank
Get help from a real doctor now
Dr. Buck Parker
Board Certified, Surgery
13 years in practice
468K people helped
Continue
108,000 doctors available
Read more answers from doctors